# SDR ASAA2022102240408

- Difficulty date: October 22, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,526 hours, 17,247 cycles
- System (JASC): 2210 · Autopilot System
- Part: Trim System
- Part number: UNKNOWN
- Condition: Faulty
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"MACH TRIM FAIL" ILLUMINATED ON RECALL. GROUNDED - YES. A/C POWER RESET REF B737-800 AMM 20-60-99. OPS CHECK GOOD. NO DEFECTS NOTED ANY FURTHER.
